# SDR DXTA2025052703640

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N809QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000036
- Aircraft time: 5,070 hours, 2,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMER LIGHTS REMAINED ILLUMINATED AFTER SHUT-DOWN WITH SWITCHES IN THE OFF POSITION. COULD NOT RESET WITH THE SWITCH UNDER THE PILOTS SEATS. CORRECTIVE ACTION: FOUND ONLY AISLE LIGHTS WERE ILLUMINATED. BEING PILOTS CHECKED THE COCKPIT G-SWITCHES, I REMOVED THE BAGGAGE COMPT AFT PANEL AND BOTH AFT EMER BATT G-SWITCHES DID NOT TRIP. REINSTALLED PANEL. NOTICED PILOTS FWD EMER BATTERY G-SWITCH WOULD NOT RESET DID NOT FEEL CORRECT. REMOVED RUBBER BOOT AND NOTICED PLUNGER WAS NOT INSTALLED CORRECTLY. REINSTALLED G-SWITCH PLUNGER AND REINSTLLED RUBBER BOOT. PILOTS G-SWITCH CAN NOW BE RESET. CHARGED EMER BATTS FOR60 MINUTES PER TCÂ·FLT-33-1001. ALL EMER LIGHTS ILLUMINATED AS REQUIRED AND STAY ON FOR MIN OF 10 MINUTES. RECHARGED EMER BATTERIES. ALL OPS CHECKS GOOD IAW CE-700 AMM 33-51-10. 33-50-11. 33-50-00 & TCÂ·FLT-33-1001. REV2. 200CT2022.
